default-icon
Low testosterone
I am 28 yrs male. I started masturbating from age15. Now my gonads/penis are small and my testosterone levels are 450 ng/dl (as per my research in internet: it is very low and may be due to hypogonadism). I have some symptoms of low testosterone like premature ejaculation, less muscle mass, mood swings, low self confidence, hair thinning). Recently i consulted a doctor for hair loss and she prescribed DUTASTERIDE. Now i am in doubt whether to take this steroid because i suspect my testosterone levels are low. Please clarify 450 ng/dl is low or okay. IF low, what will be the treatment, testosterone replacement therapy or other. Please suggest how to overcome my problem
1772 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello.....treatment for low testosterone depends on its cause..Sometimes testosterone replacement therapy is needed, other times, weight loss is the best medicine.it has risks.. ..you haven't mentioned your weight.. Researchers have found that men who lost weight on a very-low-calorie diet, and maintained their weight loss for 12 months, had sustained increases in testosterone.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Does masturbation reduce testosterone Testosterone propionate Does testosterone make you talker
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.